Lady Pills- Feel Dizziness

1 Reply Updated



Conversation Starter

ane Says:


im starting to take lady for 6 days now, but i notice i feel dizziness and headaches, can i stop taking pills and find new one?



Showing Replies 1 - 1 of 1 RSS Feed


Page of 1     Sorted By:
1
Verwon Says:

Those can be normal side effects of this medication, along with nausea, irritability, weight changes, and PMS-like symtpoms.

Have you consulted your doctor? Has anything changed?

REPLYSHAREREPORT
Was this helpful?     0     0  


Viewing page 1 of 1     Reply


More Discussions:

Feeling dizziness and body pains
I am using eptoin 300mg for past 9 months and some times in between i skip taking the medicine. Earlier for few months, ...
i quit taking zoloft or sertraline a month ago, nauseau, dizziness, quick electric shock feeling
I was on zoloft/sertraline 100mg.for 3 years and began weaning myself slowly a few months ago (with Doctors recommendati... 1 reply
lady pills vs. trust pills
What is the difference between Trust pills and Lady Pills? Please answer. Thanks. ## Hello, Nic! How are you? The dosage... 27 replies
Lady pills - Is it safe and how does it work for a fist timer?
Hello, i'm just asking kc i never used any contraceptives or pills so im scared now because my husband is on his way... 3 replies
Lady Pills diane35
Can i continued taking pills after the 21st tablet without 7 days being free of pills? Can i continue just for one month... 3 replies
lady pills confused
i started taking pill on 31st then i had my period on 3rd of the month then i continue taking them.. im now on my 7th pi... 3 replies
Lady pills - how safe are they?
I started taking lady pills almost every day for 10 consecutive days, Are there any possibilities that i would get pregn... 2 replies
lady pills stop
Good day.I hope you can help me.I'm really worried and confuse. My husband left for work last April 11..still,I cont... 1 reply
Lady pills first timer
Naubos na po ang lady pills ko pero di pa din ako nagkakaroon. Should i start a new one? ## Anu po ba gagawin ko naka 23... 1 reply
Lady Pills by chelsea nicole
Can I use LADY PILLS even if I'm just 20 years old???what would be I'ts side effects??I'm just afraid that I... 1 reply


Post a Reply

No registration needed.
Simply fill out the form below.

 *

 *


 Optional, stays hidden.
Get notified when a reply is posted here.




4) Text Verification: *
Prevents SPAM.

Click here to show the question



This form will be submitted securely


TRUSTe

Discussion Thread Guidelines: Any participation in the discussion threads signifies your agreement with the Terms of Use and Privacy Policy. (1) Act civilized and be respectful towards others. No profanity, vulgarity or lewd / suggestive content is allowed. (2) Posts encouraging, facilitating, or seeking advice about the abuse of medications or other substances are prohibited. (3) Personal contact information (such as telephone numbers, email addresses, etc) is not allowed to appear on our discussion threads. (4) We do not allow our forums to be used for buying, selling, trading, or for the promotion of a product or service. (5) Posting external links to other web sites is not allowed without our prior approval. (6) We reserve the right to edit or remove content which we find objectionable to the community at our sole discretion.


Note: All times displayed are GMT - 7.

This information has been independently compiled and is for informational purposes only. It is not intended to be a substitute for medical advice from a qualified healthcare professional; nor is it intended to diagnose, treat, cure or prevent any disease. For more details please see the Medical Disclaimer. This page was last updated on 29 March 2017.

We are committed to your privacy.

Copyright © 2005-2019 All Rights Reserved. MedsChat® is a registered trademark of Limelight Innovations L.L.C. 9888 W Belleview Ave #5000, Denver, CO, 80123, USA